# SDR SIMA20130305001

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 26,351 hours, 22,929 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5330
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4512 THE CREW REPORTED THAT EICAS DID NOT SHOW LANDING GEAR IN TRANSIT CYCLING UP AND DOWN.  THE CREW DECLARED AN EMERGENCY LANDING AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LGEU IAW EMB 135 AMM 32-32-01 / 32-30-00 / 32-32-00 OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED LGEU IAW EMB 135 AMM 32-32-01 / 32-30-00 / 32-32-00 OPERATION CHECK GOOD.
